Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 153, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 7, 2025, 8:21 PM CDT for 5 counties in Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2025, 8:21 PM CDT (01:21 UTC)
- Expired
- Jun 7, 2025, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS
The radar
The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:35 PM CDT | TSTM WND DMG | 3 E Senatobia, MS | Trees down between Yellow Dog Road and MS Hwy 4 E, east of Senatobia. Delayed report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2351 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 22.9
The text
As transmitted.
497
WFUS54 KMEG 080121
TORMEG
MSC033-071-093-107-137-080200-
/O.NEW.KMEG.TO.W.0153.250608T0121Z-250608T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
821 PM CDT Sat Jun 7 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northwestern Lafayette County in northwestern Mississippi...
South central DeSoto County in northwestern Mississippi...
Southwestern Marshall County in northwestern Mississippi...
Tate County in northwestern Mississippi...
Northeastern Panola County in northwestern Mississippi...
* Until 900 PM CDT.
* At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Coldwater, or near Senatobia, moving east at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Senatobia, Coldwater, Barr, Independence, Looxahoma, Aiken, Wyatte,
Crossroad, Tyro, Chulahoma, Glenville, Thyatira, Love, Poagville,
Bett, New Town, Rockhill, and Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3468 9013 3477 9000 3469 8961 3446 8968
TIME...MOT...LOC 0121Z 290DEG 29KT 3468 9002
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger2 follow-up statements
214
WWUS54 KMEG 080135
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
835 PM CDT Sat Jun 7 2025
MSC033-071-093-107-137-080200-
/O.CON.KMEG.TO.W.0153.000000T0000Z-250608T0200Z/
Lafayette MS-DeSoto MS-Marshall MS-Tate MS-Panola MS-
835 PM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN LAFAYETTE...SOUTH CENTRAL DESOTO...SOUTHWESTERN
MARSHALL...TATE AND NORTHEASTERN PANOLA COUNTIES...
At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Senatobia, moving east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Senatobia, Coldwater, Barr, Independence, Looxahoma, Aiken, Wyatte,
Crossroad, Tyro, Chulahoma, Glenville, Thyatira, Love, Poagville,
Bett, New Town, Rockhill, and Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3468 9013 3477 9000 3469 8961 3446 8968
TIME...MOT...LOC 0134Z 290DEG 29KT 3464 8989
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Schlessiger207
WWUS54 KMEG 080139
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
839 PM CDT Sat Jun 7 2025
MSC033-080149-
/O.CAN.KMEG.TO.W.0153.000000T0000Z-250608T0200Z/
DeSoto MS-
839 PM CDT Sat Jun 7 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL DESOTO COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.
&&
LAT...LON 3464 8999 3475 8988 3469 8961 3446 8968
TIME...MOT...LOC 0139Z 290DEG 29KT 3463 8984
$$
MSC071-093-107-137-080200-
/O.CON.KMEG.TO.W.0153.000000T0000Z-250608T0200Z/
Lafayette MS-Marshall MS-Tate MS-Panola MS-
839 PM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN LAFAYETTE...SOUTHWESTERN MARSHALL...EASTERN TATE AND
NORTHEASTERN PANOLA COUNTIES...
At 839 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Barr, or 7 miles east of Senatobia, moving east at
35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Senatobia, Barr, Independence, Looxahoma, Lurline, Aiken, Wyatte,
Crossroad, Tyro, Chulahoma, Glenville, Thyatira, Poagville, Bett, New
Town, and Rockhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3464 8999 3475 8988 3469 8961 3446 8968
TIME...MOT...LOC 0139Z 290DEG 29KT 3463 8984
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
SchlessigerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:30 PM CDT, 1 hour 51 minutes earlier. Its key messages:
- Updated at 620 PM CDT Sat Jun 7 2025
- Additional showers and thunderstorms will be possible this evening, mainly over east central Arkansas and north Mississippi. Damaging winds and large hail will be possible.
- The next round of thunderstorms will arrive Monday, along and ahead of a slow-moving cold front. There is a Slight Risk for severe thunderstorms along and south of Interstate 40, mainly during the day Monday. The main threat will be damaging winds and large hail.
- Fair weather and low humidity will prevail Monday night through Wednesday. Midsummer-like humidity will return for the latter half of next week, along with daily thunderstorm chances.
Area forecast discussion, Jun 7, 6:30 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Memphis TN 630 PM CDT Sat Jun 7 2025 ...New AVIATION... .KEY MESSAGES... Updated at 620 PM CDT Sat Jun 7 2025 - Additional showers and thunderstorms will be possible this evening, mainly over east central Arkansas and north Mississippi. Damaging winds and large hail will be possible. - The next round of thunderstorms will arrive Monday, along and ahead of a slow-moving cold front. There is a Slight Risk for severe thunderstorms along and south of Interstate 40, mainly during the day Monday. The main threat will be damaging winds and large hail. - Fair weather and low humidity will prevail Monday night through Wednesday. Midsummer-like humidity will return for the latter half of next week, along with daily thunderstorm chances. && .DISCUSSION... (This evening through next Friday) Issued at 235 PM CDT Sat Jun 7 2025 The Midsouth was free of thunderstorms early this afternoon, behind a line of severe storms that lifted through north MS earlier today. Last several HRRR runs have depicted additional storms developing early this evening over east central AR into north MS. While the boundary layer over north MS has stabilized in the wake of earlier storms, GOES visible imagery showed clearing skies over north MS and southwest TN. In addition, the 12Z NAM depicts high theta-e air surging north at 925mb toward sunset, under an area of strengthening 250mb divergence. With this in mind, the HRRR depiction of isolated storms over east central AR and north MS appears on track. By midmorning Sunday, slightly drier air will spread into the Midsouth, behind a weak cold front. The next round of storms appears on track for Monday, as deep cut-off upper low settles into the Great Lakes. A reinforcing cold front will push through the Midsouth Monday, aided by midlevel height falls. 12Z LREF depicts a greater than 50 percent chance of surface-based CAPE colocated with 30+KT of deep layer bulk shear to the west and south of Memphis. The progressive nature of the cold front and loss of daytime heating should limit Monday's severe threat to the daytime hours. From Monday night through Wednesday, fair and pleasant early summer weather to prevail, with seasonal temperatures and humidity levels. This pattern won't last long however. Global models show good consensus in developing a cut-off upper level low over the southern Great Plains on Thursday, with Gulf humidity returning to the Midsouth in advance of the upper low. 70s dewpoints and daytime heating will result in a return of daily thunderstorms. PWB && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Sat Jun 7 2025 Biggest TAF concern this issuance will be a secondary wave of convection this evening along a shortwave mainly over north Mississippi. A TEMPO has been added at TUP for such. This wave looks to clear the airspace by 06Z. MVFR conditions will begin to infiltrate MEM/MKL/TUP overnight, lifting back to VFR shortly after sunrise. West/southwest winds, predominately sub 10 kts, will shift more northwest toward the end of the period behind a frontal passage. AEH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...AEH
In the hours before
Local storm report, Jun 7, 3:26 PM CDT, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
326 PM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM Tstm Wnd Dmg 3 W Dubbs 34.56N 90.41W
06/07/2025 Tunica MS Emergency Mngr
Trees down and damage to a church in the
vicinity of Maude Rd, Cow Oak Rd, and Dubbs
Road.
&&
DNMLocal storm report, Jun 7, 4:49 PM CDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
449 PM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM Tstm Wnd Dmg 1 NW Helena 34.54N 90.62W
06/07/2025 Phillips AR Emergency Mngr
Reported downed trees and tree on home at
the 300 block of Waverly Rd in Helena, AR.
Time estimated on radar.
&&
AEHSpecial weather statement, Jun 7, 7:20 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Memphis TN
720 PM CDT Sat Jun 7 2025
ARZ049-058-080045-
Phillips AR-Lee AR-
720 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LEE AND NORTHERN
PHILLIPS COUNTIES THROUGH 745 PM CDT...
At 713 PM CDT, Doppler radar was tracking a strong thunderstorm near
Roe, or 8 miles south of Clarendon, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marianna, Marvell, Lexa, Rondo, Aubrey, Watkins Corner, Lake View,
Lagrange, Wycamp, Latour, Turkey Scratch, Vineyard, Cypress Corner,
Poplar Grove, Big Creek Corner, Oneida, Barton, Kindall, Kingtown,
and Thomasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3480 9075 3443 9066 3443 9100 3447 9101
3447 9106 3473 9105 3474 9107 3474 9110
3475 9107
TIME...MOT...LOC 0013Z 263DEG 25KT 3458 9134
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AEHSpecial weather statement, Jun 7, 7:20 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Memphis TN
720 PM CDT Sat Jun 7 2025
ARZ036-049-MSZ001-007-008-080045-
Lee AR-Crittenden AR-Tunica MS-DeSoto MS-Tate MS-
720 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEE...SOUTH CENTRAL
CRITTENDEN...CENTRAL DESOTO...NORTHEASTERN TUNICA AND NORTHWESTERN
TATE COUNTIES THROUGH 745 PM CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinsonville, or 11 miles south of Hughes, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southaven, Hernando, Coldwater, Tunica, Lake Cormorant, Phillipp,
Eudora, North Tunica, Arkabutla, Robinsonville, Newport, Clack,
Trinity, Frees Corners, Commerce, Peters, Nesbit, Prichard, Bruins,
and Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3471 9050 3489 9048 3491 8995 3464 8997
TIME...MOT...LOC 0020Z 273DEG 21KT 3480 9040
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AEHSpecial weather statement, Jun 7, 7:39 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
739 PM CDT Sat Jun 7 2025
ARZ049-058-MSZ007-010-080115-
Phillips AR-Lee AR-Tunica MS-Coahoma MS-
739 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEE...NORTHEASTERN
PHILLIPS...NORTHEASTERN COAHOMA AND SOUTHWESTERN TUNICA COUNTIES
THROUGH 815 PM CDT...
At 739 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexa, or near St Francis National Park, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Lexa, Rondo,
Dubbs, Dundee, North Tunica, Lula, Lagrange, Jeffersonville,
Haleside, Quarles, Austin, Jeffries, Wycamp, Latour, Helena Crossing,
Cypress Corner, and Poplar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
eastern Arkansas...and northwestern Mississippi.
&&
LAT...LON 3475 9079 3469 9030 3442 9036 3442 9040
3441 9040 3456 9088
TIME...MOT...LOC 0039Z 276DEG 25KT 3461 9070
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
AEHSpecial weather statement, Jun 7, 7:47 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
747 PM CDT Sat Jun 7 2025
MSZ001-007-008-080130-
Tunica MS-DeSoto MS-Tate MS-
747 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT DESOTO...NORTHEASTERN TUNICA AND
NORTHERN TATE COUNTIES THROUGH 830 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eudora, or 11 miles west of Hernando, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southaven, Olive Branch, Hernando, Coldwater, Lake Cormorant,
Phillipp, Eudora, Independence, Lewisburg, Arkabutla, Robinsonville,
Newport, Clack, Trinity, Cockrum, Frees Corners, Cedarview, Bright,
Nesbit, and Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.
&&
LAT...LON 3485 9035 3486 9034 3485 9032 3485 9031
3486 9030 3487 9031 3491 9025 3493 8974
3464 8976 3472 9041
TIME...MOT...LOC 0047Z 275DEG 25KT 3480 9019
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:20 PM CDT | Special Weather Statement | MEG | DeSoto | 25 min |
| Jun 7, 7:39 PM CDT | Special Weather Statement | MEG | Tunica | 36 min |
| Jun 7, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tate, Tunica | 48 min |
| Jun 7, 7:47 PM CDT | Special Weather Statement | MEG | DeSoto | 43 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 53 min |
| Jun 7, 7:55 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tunica | 50 min |
| Jun 7, 8:37 PM CDT | Special Weather Statement | MEG | Tunica | 23 min |
| Jun 7, 8:38 PM CDT | Special Weather Statement | MEG | Tunica | 37 min |
| Jun 7, 8:53 PM CDT | Special Weather Statement | MEG | DeSoto | 37 min |
| Jun 7, 8:54 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 23 min |
| Jun 7, 8:55 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 50 min |
| Jun 7, 9:07 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 38 min |
| Jun 7, 9:16 PM CDT | Special Weather Statement | MEG | Lafayette | 29 min |
| Jun 7, 9:22 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Pontotoc, Union | 20 min |
| Jun 7, 9:36 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 23 min |
| Jun 7, 10:01 PM CDT | Tornado Warning | MEG | Lafayette, Panola | 44 min |
| Jun 7, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tunica | 40 min |
| Jun 7, 10:43 PM CDT | Tornado Warning | MEG | Lafayette, Pontotoc | 47 min |
| Jun 7, 10:52 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 38 min |
| Jun 7, 11:07 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 38 min |
| Jun 7, 11:14 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Tunica, Yalobusha | 46 min |
| Jun 7, 11:17 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Pontotoc | 43 min |
| Jun 7, 11:52 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 38 min |
| Jun 8, 12:09 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 51 min |
| Jun 8, 12:35 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 40 min |
| Jun 8, 12:39 AM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more | 3 hr |
| Jun 8, 12:42 AM CDT | Areal Flood Advisory | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Jun 8, 1:13 AM CDT | Special Weather Statement | MEG | Monroe | 32 min |
| Jun 8, 1:27 AM CDT | Special Weather Statement | MEG | Chickasaw | 33 min |
| Jun 8, 1:52 AM CDT | Special Weather Statement | MEG | Calhoun, Yalobusha | 38 min |
| Jun 8, 3:11 AM CDT | Areal Flood Advisory | MEG | Chickasaw, Monroe | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.